# SDR AALA202510099664

- Difficulty date: October 2, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737-8
- Aircraft serial: 44469
- Aircraft time: 14,536 hours, 5,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: DURINING CLIMB FLIGHT ATTENDENT REPORTED R1 DOOR HANDLE WAS NOT STOWED AND LOUD NOISE COMING FROM THE DOOR, SOME FLUCTUATIONS OF PRESSURIZATION NOTICED. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. ACCOMPLISHED R1 DOOR TORQUE TEST, PER APPLICABLE STEPS AMM 52-41-00 TORQUE TEST GOOD. ALSO ACCOMPLISHED PRESSURIZATION TEST, PER AMM 05-51-91 NO FLUCTUATION OR LEAKS NOTED. FOUND DOOR LINING SEAL INERFERANCE WITH BOTH UPPER AND LOWER LATCH RECEIVERS, CLEARED OBSTRUCTION.
